skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Non-linear effects in quasi-one-dimensional models of condensed matter theory

Makhankov, V.G ; Fedyanin, V.K

Physics Reports, 1984, Vol.104(1), pp.1-86 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A new integrable model of quantum field theory in the state space with indefinite metric

Makhankov, V.G ; Pashaev, O.K

Physics Letters A, 1982, Vol.89(5), pp.218-222 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Supersymmetric integrable su(2…1) Heisenberg models

Makhankov, V.G ; Pashaev, O.K

Physics Letters A, 1989, Vol.141(5), pp.285-288 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Soliton-like “bubbles” in a system of interacting bosons

Barashenkov, I.V ; Makhankov, V.G

Physics Letters A, 1988, Vol.128(1), pp.52-56 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

On the gauge equivalence of the Landau-Lifshitz and the nonlinear Schrödinger equations on symmetric spaces

Makhankov, V.G ; Pashaev, O.K

Physics Letters A, 1983, Vol.95(2), pp.95-100 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

On stationary solutions of the Schrödinger equation with a self-consistent potential satisfying boussinesq's equation

Makhankov, V.G

Physics Letters A, 1974, Vol.50(1), pp.42-44 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamics of classical solitons (in non-integrable systems)

Makhankov, V.G

Physics Reports, 1978, Vol.35(1), pp.1-128 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the existence of non-one-dimensional soliton-like solutions for some field theories

Makhankov, V.G

Physics Letters A, 1977, Vol.61(7), pp.431-432 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

“Coloured” solitons in a stable medium

Makhankov, V.G ; Pashaev, O.K ; Sergeenkov, S.A

Physics Letters A, 1983, Vol.98(5), pp.227-232 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the integrability and isotopic structure of the one-dimensional Hubbard model in the long wave approximation

Makhankov, V.G ; Makhaldiani, N.V ; Pashaev, O.K

Physics Letters A, 1981, Vol.81(2), pp.161-164 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1976  (3)
  2. 1976Até1977  (5)
  3. 1978Até1980  (5)
  4. 1981Até1983  (6)
  5. Após 1983  (4)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. Elsevier (CrossRef)  (23)
  2. ScienceDirect (Elsevier)  (23)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.